# SDR ASOA2013092709116

- Difficulty date: September 7, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,744 hours, 9,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOTTOM DOOR POST SKIN AT FS 280 IS CORRODED.   REPAIRED IAW SRM 51-21-06-001-001-A01, 53-00-00-101-001, AND REO 690-53-11-577.  REPAIR CLASSIFIED AS MAJOR.
